# SDR SWAA2017072515187

- Difficulty date: July 18, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7834A
- Make and model: Boeing 737752
- Aircraft serial: 33789
- Aircraft time: 42,046 hours, 21,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY LIGHT LENS CRACKED.   R & R THE LENS IAW AMM.
